General Letters in Mathematics

Volume 10 - Issue 2 (3) | PP: 31 - 37 Language : English
DOI : https://doi.org/10.31559/glm2021.10.2.3
558
43

Generalization of Poincar ´e inequality in a Sobolev Space with exponent constant to the case of Sobolev space with a variable exponent

Moulay Rchid Sidi Ammi ,
Ibrahim Dahi
Received Date Revised Date Accepted Date Publication Date
3/5/2021 15/6/2021 30/7/2021 15/8/2021
Abstract
In this work, we study the Poincare inequality in Sobolev spaces with variable exponent. As a consequence of this ´ result we show the equivalent norms over such cones. The approach we adopt in this work avoids the difficulty arising from the possible lack of density of the space C∞ 0 (Ω).


How To Cite This Article
Ammi , M. R. S. & Dahi , I. (2021). Generalization of Poincar ´e inequality in a Sobolev Space with exponent constant to the case of Sobolev space with a variable exponent . General Letters in Mathematics, 10 (2), 31-37, 10.31559/glm2021.10.2.3

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.